Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 326, Number 1

All articles in this issue are freely accessible.

Hyperbolic invariants of knots and links
Colin Adams, Martin Hildebrand and Jeffrey Weeks.
Trans. Amer. Math. Soc. 326 (1991), 1-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 994161
Crossed simplicial groups and their associated homology
Zbigniew Fiedorowicz and Jean-Louis Loday.
Trans. Amer. Math. Soc. 326 (1991), 57-87
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998125
Separating points from closed convex sets over ordered fields and a metric for $R^{n}$
Robert O. Robson.
Trans. Amer. Math. Soc. 326 (1991), 89-99
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1091232
Quadratic models for generic local $3$-parameter bifurcations on the plane
Freddy Dumortier and Peter Fiddelaers.
Trans. Amer. Math. Soc. 326 (1991), 101-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049864
Action on Grassmannians associated with a field extension
Patrick Rabau.
Trans. Amer. Math. Soc. 326 (1991), 127-155
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1043863
Action on Grassmannians associated with commutative semisimple algebras
Dae San Kim and Patrick Rabau.
Trans. Amer. Math. Soc. 326 (1991), 157-178
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068929
Unit groups and class numbers of real cyclic octic fields
Yuan Yuan Shen.
Trans. Amer. Math. Soc. 326 (1991), 179-209
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1031243
Extensions of measures invariant under countable groups of transformations
Adam Krawczyk and Piotr Zakrzewski.
Trans. Amer. Math. Soc. 326 (1991), 211-226
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 998127
Brownian motion in a wedge with variable skew reflection
L. C. G. Rogers.
Trans. Amer. Math. Soc. 326 (1991), 227-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1008701
On the braid index of alternating links
Kunio Murasugi.
Trans. Amer. Math. Soc. 326 (1991), 237-260
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1000333
Characterizations of turbulent one-dimensional mappings via $𝜔$-limit sets
Michael J. Evans, Paul D. Humke, Cheng Ming Lee and Richard J. O’Malley.
Trans. Amer. Math. Soc. 326 (1991), 261-280
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010884
Parity and generalized multiplicity
P. M. Fitzpatrick and Jacobo Pejsachowicz.
Trans. Amer. Math. Soc. 326 (1991), 281-305
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1030507
Cyclic Galois extensions and normal bases
C. Greither.
Trans. Amer. Math. Soc. 326 (1991), 307-343
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1014248
The solution of length four equations over groups
Martin Edjvet and James Howie.
Trans. Amer. Math. Soc. 326 (1991), 345-369
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002920
Algebraic hulls and smooth orbit equivalence
Alessandra Iozzi.
Trans. Amer. Math. Soc. 326 (1991), 371-384
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002921
The holomorphic discrete series of an affine symmetric space and representations with reproducing kernels
G. Ólafsson and B. Ørsted.
Trans. Amer. Math. Soc. 326 (1991), 385-405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002923
A measure of smoothness related to the Laplacian
Z. Ditzian.
Trans. Amer. Math. Soc. 326 (1991), 407-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1068926
The cohomology of certain function spaces
Martin Bendersky and Sam Gitler.
Trans. Amer. Math. Soc. 326 (1991), 423-440
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1010881
Remarks on forced equations of the double pendulum type
Gabriella Tarantello.
Trans. Amer. Math. Soc. 326 (1991), 441-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1049620
Some model theory of compact Lie groups
Ali Nesin and Anand Pillay.
Trans. Amer. Math. Soc. 326 (1991), 453-463
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1002922